# SDR DL767962475

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32413
- Condition: Corroded
- Location: Bs 1370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT F.S.1370 AND STR 39R WAS FOUND CORRODED.  THE SKIN WAS CUT OUT AND REPAIRED WITH A DOUBLER.   REV. A TO ER/A PROVIDES FAA APPROVAL.
